# SDR UIEA2012010400002

- Difficulty date: January 4, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 54,212 hours, 8,367 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Nozzle
- Condition: Cracked
- Location: Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, MX FOUND A CRACK ON THE EXHAUST NOZZLE OUTER SLEEVE, BETWEEN APPROX THE 10 TO 12 O'CLOCK POSITION (LT SIDE) ON THE NR3 ENGINE. THE CIRCUMFERENTIAL CRACK IS APPROX 11" LONG AND IS 13" FROM AFT SIDE OF EXHAUST SLEEVE JUST IN FRONT OF NAC STA 349.236 IAW SRM 54-41-30 THE LENGTH OF THE CRACK IS OUT OF LIMITS.  STOP DRILLED ENDS OF CRACK WITH A 0.125" DIAMETER HOLE.
